Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,
Earlier in my pack of pills, I missed some pills and followed the directions of taking two pills in one day, so at the end of the third week of my pack, I had three days with no pills to take.  So I used an old birth control pack that had pills left because I missed so many I had to stop the pack early.  So i ended up taking 31-32 pills instead of the normal 28.  Will this mess with my cycle?

Also, the at the end of the month before this, when I had to stop using a pack and start a new one this is what happened: I left for vacation but forgot my pills and ended up missing three pills in a row which were pills that were in my 2nd into my 3rd week of pills.  The doctor said to use back-up and that when I get my pills back to take one pill as normal until that sunday, then throw away the pack and start a new one.  So on the third day of my missed pill, I started my period a week early.  That following Sunday I started my new pack, so I skipped all the inactive pills.  Also, the next weekend, I had unprotected sex, but it was within a week of missing pills, so I got the Plan B one-step a day later.

I am not exactly late on my period, (It is only wednesday and I usually start today) but will all the messing with the pills mess up my period?  I am taking the inactive pills now, but I'm worried that because of the extra pills and things that my birth control isn't working right now and that my cycle is messed up.  Should I be using back-up protection on my inactive pills because of the taking extra pills?

Thanks!! Jill

Loading...

Jill, You should never take more than prescribed. But if you skipped the inactive pills and started a new pack you wont get your period. If you missed more than 3 days it will mess your cycle
Reply

Loading...